# SDR ASAA2020111033537

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 26,874 hours, 8,675 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 3814
- Condition: Failed
- Location: Nr 1 Eng High St
- Part time: 81,084 hours, 38,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LEFT DUCT PRESSURE STABILIZED AT 11 PSI AT IDLE.  GROUNDED-YES.  PERFORMED NR 1 ENGINE BLEED AIR SYSTEM HEALTH CHECK, REF B737-900 AMM 36-11-00.  FOUND HIGH STAGE VALVE BAD.  REMOVED AND REPLACED HIGH STAGE VALVE, REF AMM 36-11-06.  OPERATIONS CHECK GOOD AND NO LEAKS NOTED.
